# SDR AALA2018101769014

- Difficulty date: October 13, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 43,429 hours, 31,018 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Life Line
- Condition: Missing
- Location: Left Side
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE LIFE LINE WAS MISSING ON THE LEFT SIDE.  MAINTENANCE REPLACED THE LIFE LINE IAW 25-66-00, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
